| Catalog Number |
5225554 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k954592.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 2.It was reported while using foreign matter was seen inside of 44 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation, which showed the presence of fm in the tube but did not show gel airbubbles.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the lot 5225552, for the indicated failure mode: gel airbubbles- before use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Report 2 of 2: it was reported while using foreign matter was seen inside of 44 tubes.No adverse impact was reported regarding the patient or user.